# SDR AALA20130725003

- Difficulty date: July 24, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 13,080 hours, 5,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 11583321
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE OF COACH, AFT EMERGENCY DOOR INTERIOR LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY.  OPERATIONS CHECKED NORMAL.
